# SDR DXTA2023020880120

- Difficulty date: February 7, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N770QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20543
- Aircraft time: 8,809 hours, 5,160 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: UK
- How discovered: C
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNT OIL SMELL APPEARANT IN THE CABIN / COCKPIT AFTER STARTING THE APU IN THE AIR.  OILY/ BURNT TOAST SMELL // SIGNOFF// COULD NOT DUPLICATE SMELL. APPLIED POWER AND FOUND THAT CABIN AND COCKPIT AIR SEEMED TO BE WORKING NORMALLY. HAD A PREVIOUS TECH CONFIRM THE AIR FLOW SEEMED NORMAL. NETJETS REP JP ELECTED TO SIGN OFF. WORK COMPLETED IN REF TO CL350 AMM 21-00-00
